# SDR TWAA0004308

- Difficulty date: March 14, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- Aircraft time: 45,203 hours, 23,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Scratched
- Location: Cabin Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CABIN WINDOW FRAMES WERE CUT APPROX 0.003 TO 0.005 DEEP ON RT SIDE FROM STA 256 TO 1271.  BLENDED OUT DAMAGE PER ARA 1670A TO 63 MICRO FINISH.  AREA ALODINED AND TREATED.
